# SDR SWAA098072

- Difficulty date: December 22, 2009
- Submitted: December 31, 2009
- Operation: Air carrier
- Aircraft: N920WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32460
- Aircraft time: 5,964 hours, 3,614 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 417N5213
- Condition: Loose
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT EEPLS LOOSE AT ROW 1.  REMOVED AND REPLACED EEPLS PER MM.
